# SDR REXA2020100700678

- Difficulty date: September 21, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH6703408111
- Condition: Damaged
- Location: Bs 501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING ANCHORING BRACKET FOR PANEL 151KLC HAS HOLES DRILLED INTO IT AT FS 501 AND APPROXIMATELY LBL 18.  REPAIRED DAMAGE IN CROSSBEAM AT FS 501 LBL 18, IAW ENDEAVOR AIR EA CRJ 953-10861 REV A DATED 09/14/20.  REPLACED 2 EA ANCHORING BRACKETS FOR PANEL 151KLC, IAW CRJ 900 SRM 51-42-06-001-001-A01.
